| Model Number |
SS OPEN CNULA,BLNT,DETACHABLE HNDL |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during a hip scope procedure the surgeon was using the ar-6507-03 and ar-6507-04 to get into joint, and both devices bent.See source data and images attached.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the device was found to be severely bent.A likely cause of the event is user-applied mechanical forces.